Header

UZH-Logo

Maintenance Infos

A priori bounds of Severi type for cohomological Hilbert-functions


Brodmann, M (1993). A priori bounds of Severi type for cohomological Hilbert-functions. Journal of Algebra, 155(2):298-324.

Statistics

Citations

Dimensions.ai Metrics
4 citations in Web of Science®
2 citations in Scopus®
2 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:cohomological Hilbert-function, coherent sheaf, vanishing theorem, invariants of a sheaf, linear subdimension, hyperplane section
Language:English
Date:1993
Deposited On:01 Jun 2010 14:08
Last Modified:20 Feb 2018 12:45
Publisher:Elsevier
ISSN:0021-8693
OA Status:Closed
Publisher DOI:https://doi.org/10.1006/jabr.1993.1046
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1212231
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0788.14012

Download

Full text not available from this repository.
View at publisher

Get full-text in a library